# SDR SWAA116819

- Difficulty date: September 26, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 46,981 hours, 37,729 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Part number: 65C27024
- Condition: Burned
- Location: Galley Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR GALLEY ELECTRICAL OUTLET APPEARS TO BE BURN.  REMOVED AND REPLACED OUTLET PER MM.
